Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

4 years off next month and getting worse!


[Ma...]

Recommended Posts

Trigger warning ⚠️

.

.

.

.

.

.

.

.

.

.

.

.

 

I don’t know what I’m doing anymore 😭 I don’t even know how I’m setting here writing this post but I don’t know what to do or think anymore and I’m way past my breaking point more scared now than ever before! This is cruel and inhumane! I will be 4 years off a Benzo CT next month mid October and the last month has been as bad if not more severe and intense as it was right before and after my CT from Xanex almost 4 years ago! I don’t feel like I have healed at all having the same symptoms with varying levels of hell now as I did then and I really feel like the Benzo damage on top of being put unfortunately back on Zoloft in the hospital same time as my CT 4 years ago has permanently and severely damaged my brain and my body! I never imagined I would be setting here now at almost 4 years off writing a post like this a panic post because it’s so severe I don’t even know if I’ll make it another day and if I didn’t know better would run to the hospital but that’s what got me into this mess to begin with!

 

The physical torment in my head is as severe and intense now as it was the first year off and the only way I can describe it is if someone took your brian and ran it across hot asphalt covered in glass and acid! Severe and intense burning ripping pulling binding pressure and torment in my brain causing severe akathisia pacing terror crawling out of my own skin can be so intense just makes me want to scream and yell pace in terror can even set still it’s horrible!

 

The emotional symptoms are just darkness pure evil and darkness 😭 I feel like I’m back in acute with psychosis DP/DR intrusive thoughts and memories no short term memory at all this is crazy! I don’t know if I’ve ever had a window in 4 years and I had to take antibiotics a couple of months ago now for a bad tooth 2 rounds and after about two weeks after I stopped taking them all hell broke lose and my symptoms tripled and feel like sent me all the way back to the beginning and haven’t calmed down since just gotten worse! I don’t know if it was from the antibiotics or a Benzo wave of hell or the Zoloft but this massive increase seems to go along with the antibiotics but who knows at this point because I’ve been off them now almost 2 months and it’s just getting worse!

 

I don’t understand this anymore I’m still stuck on the Zoloft holding at 80mg and have been for awhile and anytime I’ve tried to drop it even 1-2 % it gets worse! This has to be some horrible combination of severe protracted Benzo hell the Zoloft and I assume the antibiotics didn’t help but o feel like I’m right back to where I started and the last 4 years has meant nothing and that’s how severe it’s been over the last month and it’s about taking me out!

 

It’s been so bad tonight I almost ran and woke up my mother screaming I just don’t understand I don’t know what I’m doing anymore and I’m terrified! Terrified this is permanent terror being stuck on this other drug terror of holding on for 4 years and still feel like I’m in acute hell to which there is no escape and I’m no closer now than I was almost 4 years ago to getting my life back!

Link to comment
Share on other sites

I'm so very sorry for your suffering, I wish there was something we could do for you, you sound so defeated.  I've heard many members talk about antibiotics causing them setbacks but in the case of life saving drugs, there are times we have no choice but to take them so we can live to fight another day.  It sounds like the Zoloft is causing you issues as well, I've read other members describe problems they've had with some A/D's.

 

How would you feel about talking to some of the folks on the Protracted board, they might have some useful coping skills they could pass along.  If you're interested, here is the link to the board.  Protracted Recovery Support  and these are the instructions on how to subscribe to it. http://www.benzobuddies.org/forum/index.php?topic=189058.0

 

 

Link to comment
Share on other sites

I'm very sorry for your suffering. I'm almost 4 years off xanax CT as well, and I'm worse again too. Do you have constant anxiety, low mood and tinnitus also?

 

 

We have came so far, could this be our final wave???

 

Link to comment
Share on other sites

I hear your pain. I am so so sorry.

 

I suspect the antibiotics strongly (from experience) , and perhaps the zoloft is contributing, but I am wondering if you may have an underlying medical condition. I do not want to sound trite at all, but some conditions, like menopause and digestive issues (inflammation) can mimic with draw.  Even food allergies!

 

I propose you get a comprehensive physical with a full chem panel to make sure something isn't lurking in your body. Also a comprehensive allergen test. Next, find a quality medical professional who understands benzos and withdraw, they are out there. Find one, usually nurse practitioners have a depth of experience with pharmacology in a way doctors and psychs do not. You want someone who has knowledge, but wont try and throw drugs at you.

 

This probably sounds overwhelming, so ask your mom to help you research.

 

Let's eliminate physical antagonists as much as possible with these tests.

 

I think you also need to cast a wide support net among trusted professionals-physical therapists, counselors, nutritionists, as many as you think can help alleviate your suffering.

 

Keep us posted. If you need encouragement, please let us help you through this. If your scared or want to vent, we are here for you.

 

We care

 

-The BB team.

 

 

 

 

Link to comment
Share on other sites

Sorry you are going through that. I'm into 5 years of this craziness.  You won't go crazy and you will heal.

Xanax is particularly bad. I also jumped from X.

I'm also on wellbutrin and I'm sure multiple drugs affect our healing.hugs

Link to comment
Share on other sites

What your going through sounds like what happened to me after 1 dose of a antibiotic. I couldn’t even take the 2nd dose it was pure hell. I don’t wish it on anyone to go through what I did. I feel for you I really do, and I am so sorry you are suffering. I am feeling better now at 3 months after the antibiotics. Hang in there!
Link to comment
Share on other sites

I don’t have a clue as to what to do anymore this is inhumane and cruel! I never imagined I would be now at almost 4 years off I would still be here writing these kinda of post but here I am and since the antibiotics it’s all the way back to the beginning so bad and so severe I feel like I’m back in the early months of WD and the last 4 years of suffering have meant nothing! I don’t know what to do with the Zoloft I’m being told to try a 1-2% taper every 2-4 weeks and go slow but I don’t know if I can handle it and I’m scared to even take a vitamin D supplement even though I have low D because of how compromised my CNS still is and anything sets it off! This is a nightmare I feel Ike this is permanent and there is no hope 😥
Link to comment
Share on other sites

I’m really sorry Maize. It sounds like the AB to me. Have you been checked for Lyme, looked into mold/CIRS, or mercury exposure just to rule things out? Are you avoiding alcohol even in food (it doesn’t cook out as fast as everyone things)?

 

You mentioned towering off the Zoloft. If you do go to survivingantidepressants.org for help it’s the Benzobuddies if antidepressants. Make sure to talk to your doctor about that too. Sometimes these drugs can make things worse but also some times going through another WD with an already sensitized  CNS can make things worse.

 

Were you doing any better or having semi-windows before the AB two months ago?

 

I’ll be praying for you. It’s going to get better and you will heal.

Link to comment
Share on other sites

×
×
  • Create New...